# SDR 99ZZZM673

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR STATION 360 LBL 62 TO RBL 62 FLOORBEAM HAS CORROSION.  CORROSION OUT OF LIMITS IAW SRM 51-10-6.  REMOVED FLOORBEAM CAP IAW SRM 51-30-2.  FABRICATED REPAIR IAW SRM 53-10-8.  INSTALLED FLOORBEAM REPAIR IAW SRM 51-30-2.  (M)
